# SDR SWAA030872

- Difficulty date: April 19, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 66,637 hours, 71,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKS ( 2 EA ) AT STR 4L, BS 350 TO BS 360 & BS 259 TO BS 278.    REPAIRED SKIN PER SWA EA.
